Advanced search

A characterization of hermitian curves

(1991) J. Geom., 41. p.72-78
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Thas, Joseph, J HIRSCHFELD, Leo Storme, and J VOLOCH. 1991. “A Characterization of Hermitian Curves.” J. Geom., 41: 72–78.
APA
Thas, J., HIRSCHFELD, J., Storme, L., & VOLOCH, J. (1991). A characterization of hermitian curves. J. Geom., 41, 72–78.
Vancouver
1.
Thas J, HIRSCHFELD J, Storme L, VOLOCH J. A characterization of hermitian curves. J. Geom., 41. 1991;72–8.
MLA
Thas, Joseph, J HIRSCHFELD, Leo Storme, et al. “A Characterization of Hermitian Curves.” J. Geom., 41 (1991): 72–78. Print.
@article{220905,
  author       = {Thas, Joseph and HIRSCHFELD, J and Storme, Leo and VOLOCH, J},
  journal      = {J. Geom., 41},
  language     = {eng},
  pages        = {72--78},
  title        = {A characterization of hermitian curves},
  year         = {1991},
}